# SDR CALA2015100800832

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 10,588 hours, 1,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST EMER LIGHTS DO NOT ILLUMINATE.  REPLACED 2 EACH WCU, M3351001 & M3351031.  EMER LIGHT OPERATION TESTED NORMAL, SOFTWARE CONFIGURATION CHECKED NORMAL & SHOW 27 OF 27 WCUS REPORTING IAW AMM 33-51-07 & AMM 33-51- 00.
